# SDR UALA2009110903502

- Difficulty date: November 9, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 43,601 hours, 16,058 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT AT DOOR 2L IS INOP.  REPLACED BATTERY ON POWER SUPPLY MODULE M733, TESTS OKAY.
